# SDR 96ZZZX2497

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N425DC
- Make and model: Cessna 425
- Aircraft serial: 4250185
- System (JASC): 2840 · Fuel Indicating System
- Part: Bracket
- Part number: 595602710
- Condition: Broken
- Location: Fuel Tank Probe
- Part time: 3,268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT WING NACELLE FUEL TANK PROBES MOUNTING BRACKETS BROKEN AND LEFT ONE BENT.  THIS CONDITION CAUSES ERRONEOUS FUEL QUANTITY INDICATION.  FOUND THE WEIGHT OF THE TOP OF THE FUEL TANK BLADDER TANK BEARS AGAINST THIS BRACKET WHEN THE TANK IS PARTIALLY OR COMPLETELY EMPTY.  PATCHED THE BROKEN AREA OF THE RIGHT BRACKET AND THE BENT AREA OF THE LEFT BRACKET.
